Resultados globales: 37 registros encontrados en 0.03 segundos.
Artículos, Encontrados 18 registros
Documentos de investigación, Encontrados 1 registros
Materiales académicos, Encontrados 18 registros
Artículos Encontrados 18 registros  1 - 10siguiente  ir al registro:
1.
13 p, 369.7 KB Dynamics of the Higgins-Selkov and Selkov systems / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We describe the global dynamics in the Poincaré disc of the Higgins--Selkov model * x'= k₀-k₁xy², y'= k₂y+ k₁xy², * where k₀,k₁,k₂ are positive parameters, and of the Selkov model x'= -x+ay+x²y, y'= b-ay-x²y, * where a,b are positive parameters.
2018 - 10.1016/j.chaos.2018.07.007
Chaos, solitons and fractals, Vol. 114 (Sep. 2018) , p. 145-150  
2.
8 p, 341.6 KB Uniform isochronous cubic and quartic centers: Revisited / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we completed the classification of the phase portraits in the Poincaré disc of uniform isochronous cubic and quartic centers previously studied by several authors. There are three and fourteen different topological phase portraits for the uniform isochronous cubic and quartic centers respectively.
2017 - 10.1016/j.cam.2016.09.018
Journal of Computational and Applied Mathematics, Vol. 313 (2017) , p. 448-453  
3.
27 p, 505.8 KB Topological Classification of Quadratic Polynomial Differential Systems with a Finite Semi-Elemental Triple Saddle / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The study of planar quadratic differential systems is very important not only because they appear in many areas of applied mathematics but due to their richness in structure, stability and questions concerning limit cycles, for example. [...]
2016 - 10.1142/S0218127416501881
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 26 Núm. 11 (2016) , p. 1650188 (26 pages)  
4.
119 p, 2.0 MB The geometry of quadratic polynomial differential systems with a finite and an infinite saddle-node (C) / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
2015 - 10.1142/S0218127415300098
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 3 (2015)  
5.
43 p, 1.7 MB Geometric configurations of singularities for quadratic differential systems with three distinct real simple finite singularities / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In this work we classify, with respect to the geometric equivalence relation, the global configurations of singularities, finite and infinite, of quadratic differential systems possessing exactly three distinct finite simple singularities. [...]
2013 - 10.1007/s11784-014-0175-2
Journal of Fixed Point Theory and Applications, Vol. 14 Núm. 2 (2013) , p. 555-618  
6.
33 p, 583.3 KB The geometry of quadratic polynomial differential systems with a finite and an infinite saddle-node (A,B) / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
2014 - 10.1142/S0218127414500448
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 24 Núm. 4 (2014) , p. 1450044 (30 pages)  
7.
62 p, 2.4 MB Geometric configurations of singularities for quadratic differential systems with total finite multiplicity m_f=2 / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In this work we consider the problem of classifying all configurations of singularities, both finite and infinite of quadratic differential systems, with respect to the geometric equivalence relation defined in [3]. [...]
2014
Electronic Journal of Differential Equations, Vol. 2014 Núm. 159 (2014) , p. 1-79  
8.
35 p, 1.6 MB Global configurations of singularities for quadratic differential systems with total finite multiplicity three and at most two real singularities / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In this work we consider the problem of classifying all configurations of singularities, finite and infinite, of quadratic differential systems, with respect to the geometric equivalence relation defined in [2]. [...]
2014 - 10.1007/s12346-014-0119-7
Qualitative Theory of Dynamical Systems, Vol. 13 (2014) , p. 305-351  
9.
36 p, 1.5 MB Global configurations of singularities for quadratic differential systems with exactly two finite singularities of total multiplicity four / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universidade de São Paulo) ; Schlomiuk, Dana (Université de Montréal) ; Vulpe, Nicolae (Academy of Science of Moldova)
In this work we consider the problem of classifying all configurations of singularities, both finite and infinite of quadratic differential systems, with respect to the geometric equivalence relation defined in [2]. [...]
2014 - 10.14232/ejqtde.2014.1.60
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 60 (2014) , p. 1-43  
10.
12 p, 272.4 KB Piecewise linear differential systems with two real saddles / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás(Brazil).Instituto de Matemática e Estatística) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
In this paper we study piecewise linear differential systems formed by two regions separated by a straight line so that each system has a real saddle point in its region of definition. If both saddles are conveniently situated, they produce a transition flow from a segment of the splitting line to another segment of the same line, and this produces a generalized singular point on the line. [...]
2013 - 10.1016/j.matcom.2013.02.007
Mathematics and Computers in Simulation, Vol. 95 (2013) , p. 13-22  

Artículos : Encontrados 18 registros   1 - 10siguiente  ir al registro:
Documentos de investigación Encontrados 1 registros  
1.
372 p, 4.1 MB The geometry of some tridimensional families of planar quadratic differential systems / Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Artés, Joan Carles, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene Delazari dos Santos, dir.
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
[São Paolo] Universidade de São Paolo 2014  

Materiales académicos Encontrados 18 registros  1 - 10siguiente  ir al registro:
1.
7 p, 91.5 KB Matemàtiques II [102344] / Creel, Michael David ; Artés Ferragud, Joan Carles ; Pitsch, Wolfgang ; Baena Mirabete, Sergio ; Gómez Pujalte, Maria del Mar ; Universitat Autònoma de Barcelona. Facultat d'Economia i Empresa
En aquesta assignatura s'introdueix l'alumne a l'estudi de l'àlgebra lineal i de les funcions de diferents variables, posant èmfasi en les seves aplicacions en l'entorn de l'economia. L'alumne hauria de no només adquirir i assimilar nous coneixements matemàtics, sinó també ser capaç d'aplicar-los a l'anàlisi quantitativa que requerirà tant dins l'anàlisi econòmica com en d'altres matèries de l'àmbit empresarial. [...]
This course introduces students to the study of linear algebra and functions of several variables, with emphasis on their applications in economics. Students should not only acquire and assimilate new mathematical knowledge, but also be able to apply them in quantitative analysis in economics and business. [...]
En esta asignatura se introduce al alumno en el estudio del álgebra lineal y de las funciones con diferentes variables, poniendo énfasis en sus aplicaciones en el entorno de la economía. El alumno debería no solo adquirir y asimilar nuevos conocimientos matemáticos, sino también ser capaz de aplicarlos en el análisis cuantitativo que requerirá tanto dentro del análisis económico como en otras materias del ámbito empresarial. [...]

2018-19
1407 [1407]
1416 [1416]
3 documentos
2.
5 p, 14.8 KB Mètodes numèrics i aplicacions informàtiques [100966] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Biociències
A l'assignatura de Mètodes Numèrics s'estudiaran algoritmes computacionals per a resoldre alguns dels problemes bàsics que s'acostumen a presentar en el càlcul científic com poden ser, calcular la solució d'equacions no lineals, la resolució de sistemes d'equacions lineals i la resolució numèrica d'equacions diferencials. [...]
2012-13
Graduat o Graduada en Biotecnologia [815]  
3.
1 p, 650.0 KB Mètodes de càlcul numèric [20373] / Alonso, David ; Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Bernat Pané, José ; Universitat Autònoma de Barcelona. Facultat de Ciències
1994-95
Enginyer en Informàtica [57]  
4.
2 p, 940.9 KB Mètodes de càlcul numèric [20373] / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
1995-96
Enginyer en Informàtica [57]  
5.
5 p, 14.8 KB Mètodes numèrics i aplicacions informàtiques [100966] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Biociències
A l'assignatura de Mètodes Numèrics s'estudiaran algoritmes computacionals per a resoldre alguns dels problemes bàsics que s'acostumen a presentar en el càlcul científic com poden ser, calcular la solució d'equacions no lineals, la resolució de sistemes d'equacions lineals i la resolució numèrica d'equacions diferencials. [...]
2011-12
Graduat o Graduada en Biotecnologia [815]  
6.
10 p, 85.5 KB Mètodes numèrics i aplicacions informàtiques [100966] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Biociències
2010-11
Graduat o Graduada en Biotecnologia [815]  
7.
1 p, 86.7 KB Càlcul numèric [3004] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
1989-90
Llicenciat en Matemàtiques [3]  
8.
2 p, 240.9 KB Mètodes de càlcul numèric [20373] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Escola Tècnica Superior d'Enginyeria
2000-01
Enginyer en Informàtica [176]  
9.
7 p, 34.8 KB Mètodes numèrics [25410] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Romero, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Biociències
2008-09
Llicenciat en Biotecnologia [529]  
10.
2 p, 81.8 KB Matemàtiques [23816] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mora Giné, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
1999-00
Llicenciat en Ciències Ambientals [113]  

Materiales académicos : Encontrados 18 registros   1 - 10siguiente  ir al registro:
Vea también: autores con nombres similares
1 Artés, Joan Carles,
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.